Hecke operators on de Rham cohomology.

  • Min Ho Lee
Palabras clave: Hecke operators, de Rham cohomology, automorphic forms

Resumen

We introduce Hecke operators on de Rham cohomology of compact oriented manifolds. When the manifold is a quotient of a Hermitian symmetric domain, we prove that certain types of such operators are compatible with the usual Hecke operators on automorphic forms.

Descargas

La información sobre descargas todavía no está disponible.
Publicado
2004-06-04
Cómo citar
Lee, M. H. (2004). Hecke operators on de Rham cohomology. Revista Matemática Complutense, 17(1), 117 - 128. https://doi.org/10.5209/rev_REMA.2004.v17.n1.16786
Sección
Artículos